Blood spots under the skin!

I am really worried about a couple of blood spots under my skin on my inner thigh. The reason I am so worried is because in jan this year I was hospitalised with what the doctors described as a 'massive chronic infection' and this week I have had an infection in my right eye and now my left which I think my be a small ulcer.( I am waiting for one of our optoms to arrive to have a look at it to confirm) anyone else had probs with blood spots? Iam still new to MTX and RA and am worried sick.

7 Replies

oldestnewest
  • Not sure but I've heard taking a lot off pain meds overtime can cause this. But its much better to get it checked out.

    Take care

    Julie x x

  • Thanks julie I am terrified of infection, hubby says I have an 0.C.D about keeping things clean but I don't care lol! Xx

  • Me too ;-) I am sooooooooo anal about keeping things clean/not going too close to some one obviously infectious and all the other good cleanliness tips ;-)

    Best get the spots checked out but in my experiance an infection under the skin is always marked by red angry spreading areas around the spot/cut etc...

    Ella x

  • Im with julie get it checked!

    The blood spots could be something as simple as a little burst capillary under the skin, or It could be a blood related problem do not panic until it is checked,

    Alison x

  • I have them on my body,rheumy nurse told me not to worry about them. I have fragile skin too. My skin will get caught and bleed like hell and if i knock them i get bruises on my arms,but they are more like blood patches. You must check with your rheumy just to put your mind at rest. Its quite frightening not knowing what it is.

    Sylvi. xx

  • Thanks everyone. I rang the helpine and left a message. Just waiting for a call back. The left eye cornea did turn out to be an ulcer but small and on the edge so I am treating with drops, problem with ulcers is they scar the cornea and now I have had 5 in total. I'll let you know what rheumy says about spots when I get a call back. Take care xxxx

  • Don't be worried! My Rheumatologist tells me it's an effect of the Methotrexate. Your tiny capillaries that lie just in the surface of the skin, can break anytime, you might have bumped it without realizing it.

    You can put some ice on it when you first see it, but not heat. Don't worry., there are so many little items we wonder about, most can be explained easily. XX Loret

You may also like...